MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1726-4901(09)70150-9

Медицинская библиотека · Journal of the Chinese Medical Association : JCMA · 2005

Chlordiazepoxide-induced Stevens-Johnson syndrome.

Huang Po-Hsun, Tsai Wei-Jen

Клинический случайСтатьяПеревод в очереди

Аннотация

The causes of Stevens-Johnson syndrome (SJS) can be categorized as iatrogenic, infectious or idiopathic. Drug-induced SJS is associated with various antibiotics, anticonvulsants, and other drugs. However, no previous reports have mentioned an association between chlordiazepoxide, a benzodiazepine sedative, and SJS. Here, we present a case of SJS induced by chlordiazepoxide overdose. This case reminds us that SJS may be an adverse effect of chlordiazepoxide. Further, overdosage with benzodiazepine sedatives should be added to the list of potential causes of SJS.

Для цитирования: Huang Po-Hsun, Tsai Wei-Jen. Chlordiazepoxide-induced Stevens-Johnson syndrome.. Journal of the Chinese Medical Association : JCMA. 2005. DOI: 10.1016/s1726-4901(09)70150-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.